Photograph of Bruce Kleiner

Bruce Kleiner

Professor of Mathematics
Chair, Department of Mathematics
bkleiner@cims.nyu.edu
212-998-3214
Warren Weaver Hall, Office 629
http://math.nyu.edu/~bkleiner/

Education

Ph.D., Mathematics, University of California, Berkeley, USA, 1990.
B.A., Mathematics, University of California, Berkeley, USA, 1985.

Research Interests

My research interests are in geometric analysis, geometric group theory, and geometric topology. These areas involve a mixture of ideas from geometry, analysis, topology, and algebra. Current research topics include:

Selected Publications

B. Kleiner, "The asymptotic geometry of negatively curved spaces: uniformization, geometrization and rigidity", International Congress of Mathematics 2, 743-768 (2006)
J. Cheeger and B. Kleiner, "Differentiating maps into L1, and the geometry of BV functions", Annals of Mathematics 171, no. 2, 1347-1385 (2010)
B. Kleiner, "A new proof of Gromov's theorem on groups of polynomial growth", Journal of the American Mathematical Society 23, no. 3, 815-829 (2010)